I have been having problems with my lips every few months over the last few years since I have been on High blood pressure medicine and I don't know what to do. I'm on vacation now and it's bothersome to say the least.
I noticed it flares up when I had spicy foods like buffalo wings or those lime tortilla chops and now I made homemade garlic bread with garlic powder and it happened again. At first they start to tingle and almost go numb, then they start to puff up a little and get red and start hurting, then for days later they become dry and chapped and peel.
I just learned not to use the flavored chapstick or carmex because those dry it out more, but can anyone help with the causes and some solutions I can use while I'm on holiday until I can get back to my doctor.
Thank you for responding. I'm 43 and quit smoking years ago. I do get a crack at the corner of my mouth after a few days and I do bite my lips but I've been doing that for years and have only had this problem in the last few years.
I hope it's a B vitamin deficiancy. How much in a supplement should I get?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.